# SDR AALA202504214634

- Difficulty date: March 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 76,336 hours, 29,551 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: 66601410
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LIFE VEST BAG CUT / OPENED AT FLIGHT ATTENDANTS SEAT AT EMERGENCY EXIT DOOR 843. REPLACED LIFE VEST PER TASK CARD 26C22025010.
